# SDR C2XA01CL258

- Difficulty date: December 29, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Defective
- Location: Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE MAIN ENTRY DOOR WAS DIFFICULT TO OPEN FROM OUTSIDE AND WILL NOT CLOSE FROM INSIDE.  MAINTENANCE ADJUSTED THE EXTERNAL ACTUATING HANDLE AND REPLACED BOLTS TO THE INTERIOR HANDLE BRACKET.
